Attila Sali
Attila Sali
Alfréd Rényi Institute of Mathematics Hungarian Academy of Sciences and Department of Computer Science Budapest University of
Dirección de correo verificada de renyi.mta.hu
Título
Citado por
Citado por
Año
Shattering news
RP Anstee, L Rónyai, A Sali
Graphs and Combinatorics 18 (1), 59-73, 2002
622002
Small forbidden configurations IV: The 3 rowed case
R Anstee, A Sali
Combinatorica 25 (5), 503-518, 2005
46*2005
Design type problems motivated by database theory
J Demetrovics, GOH Katona, A Sali
Journal of Statistical Planning and Inference 72 (1-2), 149-164, 1998
371998
Small forbidden configurations
R Anstee, JR Griggs, A Sali
Graphs and Combinatorics 13 (2), 97-118, 1997
291997
The characterization of branching dependencies
J Demetrovics, GOH Katona, A Sali
Discrete Applied Mathematics 40 (2), 139-153, 1992
281992
Orientations of self-complementary graphs and the relation of Sperner and Shannon capacities
A Sali, G Simonyi
European Journal of Combinatorics 20 (1), 93-99, 1999
231999
Keys and Armstrong databases in trees with restructuring
A Sali, KD Schewe
Acta Cybernetica 18 (3), 529-556, 2008
192008
Stronger form of an M-part Sperner theorem
A Sali
European Journal of Combinatorics 4 (2), 179-183, 1983
191983
Color critical hypergraphs and forbidden configurations
R Anstee, B Fleming, Z Füredi, A Sali
DMTCS Proceedings, 2006
182006
Semantic matching strategies for job recruitment: A comparison of new and known approaches
G Rácz, A Sali, KD Schewe
FoIKS, 149-168, 2016
162016
Classification of small spin models
E Bannai, F Jaeger, A Sali
Kyushu Journal of Mathematics 48 (1), 185-200, 1994
161994
Some intersection theorems
A Sali
Combinatorica 12 (3), 351-361, 1992
161992
Minimal keys in higher-order datamodels
A Sali
International Symposium on Foundations of Information and Knowledge Systems …, 2004
152004
Counter-free keys and functional dependencies in higher-order datamodels
A Sali, KD Schewe
Fundamenta Informaticae 70 (3), 277-301, 2006
132006
Small forbidden configurations V: Exact bounds for 4× 2 cases
R Anstee, F Barekat, A Sali
Studia Scientiarum Mathematicarum Hungarica 48 (1), 1-22, 2011
122011
On the existence of Armstrong instances with bounded domains
A Sali, L Székely
International Symposium on Foundations of Information and Knowledge Systems …, 2008
122008
Constructions of ranked posets
A Sali
Discrete mathematics 70 (1), 77-83, 1988
121988
Sperner families of bounded VC-dimension
RP Anstee, A Sali
Discrete Mathematics 175 (1-3), 13-21, 1997
111997
A Sperner-type theorem
A Sali
Order 2 (2), 123-127, 1985
111985
Minimal representations of branching dependencies
J Demetrovics, G Katona, A Sali
Acta Scientiarum Mathematicarum (Szeged) 60, 213-223, 1995
101995
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20